# SDR CA000606027

- Difficulty date: June 6, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 951D10011
- Condition: Worn
- Location: Te Flaps
- Part time: 17,800 hours, 13,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION OF BACKLASH CHECK UNITS WORN BEYOND LIMITS ON THREE OUT OF FOUR ACTUATORS. THEY ALL HAVE THE SAME CYCLES AND HOURS ON THE UNITS.
